# SDR U5QA20140905062

- Difficulty date: September 3, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N1904S
- Make and model: Lear 45LEAR
- Aircraft serial: 053
- Aircraft time: 5,626 hours, 4,613 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT LEVEL 400 AMBER CAS SPOILERS FAIL THE LT SPOILER DEPLOYED ABOUT 1, ATTEMPTED TO RESET WAS UNABLE.  ACFT DOWN AT THIS TIME, SUSPECT POSSIBLE HYD FLUID CONTAMINATION.  IN WORK.
